# SDR UIEA2024050800345

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 121516
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORM EMERGENCY LIGHT BATTERY PACK CAPACITY TEST, FOUND BATTERY M5168 OUT OF LIMIT( 1) IAW AMM 33-51-04-902-001-001 REV 110 R/R EMERGENCY LIGHT BATTERY M5168. 2) IAW AMM 33-51-04-902-001-001 REV 110 PERFORMED EMERGENCY LIGHT BATTERY INSTALLATION TEST AND THE RESULT WAS GOOD )
